# SDR USAA990249

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 49157601
- Condition: Damaged
- Location: Fuselage
- Part time: 50,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING RON VISIT FOUND .25 INCH TO .375 INCH HOLE IN SERVICE DOOR HOLD OPEN PAN ASSEMBLY RIGHT SIDE OF FUSELAGE. INSTALLED NEW PAN ASSEMBLY PER EA 51678.  (M)
